|Title: ||Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations|
|Affiliation: ||Univesity College Chester ; Humboldt-Universität zu Berlin|
|Citation: ||Journal of Computational and Applied Mathematics, 2005, 184(2), pp. 404-427|
|Journal: ||Journal of Computational and Applied Mathematics|
|Issue Date: ||Feb-2004 |
|Additional Links: ||http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics/|
|Abstract: ||This article carries out an analysis which proceeds as follows: showing that an inequality of Halanay type (derivable via comparison theory) can be employed to derive conditions for p-th mean stability of a solution; producing a discrete analogue of the Halanay-type theory, that permits the development of a p-th mean stability analysis of analogous stochastic difference equations. The application of the theoretical results is illustrated by deriving mean-square stability conditions for solutions and numerical solutions of a constant-coefficient linear test equation.|
|Description: ||This article is not available through ChesterRep.|
|Keywords: ||Halanay-type inequalities|
p-th Mean stability
stochastic delay differential equations
|Appears in Collections: ||Mathematics |
|Files in This Item:|
There are no files associated with this item.
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.